Call Us 01-2600262
Paralief TABLETS 500mg 24's

Paralief TABLETS 500mg 24's

2.70

-+

Paralief 500mg Film-coated Tablets are a pain and fever relieving medication containing Paracetamol.

Paralief are gentle on the stomach and offer fast, effective relief from:

  • Headache
  • High Temperature
  • Colds & Flu
  • Backache
  • Period Pain
  • Pain of Osteoarthritis
  • Muscle Pain 
  • Neuralgia
  • Toothache
  • Rheumatic Pain.

DOSAGE: For oral use only. Always swallow Paralief tablets with water.

Adults (including the elderly): Take 1-2 tablets three to four times daily. Do not take more than 8 tablets in 24 hours.

Children aged 6-9 years: Give ½ a tablet every 4 to 6 hours as required. No more than 2 tablets should be given in 24 hours.

Children aged 10-11 years: Give one tablet every 4 to 6 hours as required. No more than 4 tablets daily should be given in 24 hours.

Adolescents aged 12 to 15 years: Give one to one and a half tablets every 4 to 6 hours as required. No more than 6 tablets should be given in 24 hours.

NOT SUITABLE FOR CHILDREN UNDER 6 YEARS.

DO NOT TAKE WITH OTHER PARACETAMOL PRODUCTS.
For professional advice on medicines, always consult your pharmacist.

IMPORTANT
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.

CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful.

IMPORTANT INFORMATION ABOUT PARALIEF

  • Each film-coated tablet contains Paracetamol 500mg. Contains maize starch, pregelatinised maize starch, magnesium stearate and colloidal anhydrous silica. Do not take with other medicines that also contain Paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
  • If you have liver or kidney disease, talk to your doctor before taking Paracetamol.
  • Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.

 

You may also like...
€7.99
€26.80
€73.95
Sale
was €59.95 Now €54.95

Website Design by Dmac Media